Semilinear parabolic problems in thin domains with a highly oscillatory boundary

Nenhuma Miniatura disponível

Data

2011-10-01

Título da Revista

ISSN da Revista

Título de Volume

Editor

Pergamon-Elsevier B.V. Ltd

Resumo

In this paper, we study the behavior of the solutions of nonlinear parabolic problems posed in a domain that degenerates into a line segment (thin domain) which has an oscillating boundary. We combine methods from linear homogenization theory for reticulated structures and from the theory on nonlinear dynamics of dissipative systems to obtain the limit problem for the elliptic and parabolic problems and analyze the convergence properties of the solutions and attractors of the evolutionary equations. (C) 2011 Elsevier Ltd. All rights reserved.

Descrição

Palavras-chave

Thin domains, Dissipative parabolic equations, Global attractors, Upper semicontinuity, Lower semicontinuity, Homogenization

Como citar

Nonlinear Analysis-theory Methods & Applications. Oxford: Pergamon-Elsevier B.V. Ltd, v. 74, n. 15, p. 5111-5132, 2011.

Coleções